MAUDE Adverse Event Report: TRIVIDIA HEALTH, INC. TRUEMETRIX; BLOOD GLUCOSE SYSTEM

TRIVIDIA HEALTH, INC. TRUEMETRIX; BLOOD GLUCOSE SYSTEM
Model Number TRUEMETRIX
Medical Device Problem Code Device Displays Incorrect Message (2591)
Health Effect - Clinical Codes Hyperglycemia (1905); Loss of consciousness (2418)
Date of Event 03/30/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Product not yet returned for evaluation.Most likely underlying root cause: mlc-78- user hematocrit low.(b)(4).Manufacturer contacted customer (several attempts) in a follow-up call in order to ensure the customer's condition since the initial call - unable to establish contact with the customer at this time.Product notification letter sent to customer to contact customer care.
 
Event or Problem Description
Consumer reported complaint for e-0 result the expected fasting blood glucose test result range is undisclosed.Customer didn't have symptoms at the time of the call.The customer did report being found unconscious on a previous occasion.Medical attention is reported as a result of the reported event.The product storage location is undisclosed.During the call back to back blood test was not performed.The test strip lot manufacturer's expiration date is 06/18/2018 and open vial date is undisclosed.The meter memory was not reviewed for previous test result history.On the previous event, customer was found unconscious by a family member and was transported to the hospital via 911.Customer woke up a few days later.Customer states he had several broken ribs because of cpr conducted.Apparently, the customer had a heart attack as well.Medical intervention was required but customer is not sure if it was because he was hospitalized because of hyperglycemia or his heart attack.He does not remember much about the dates and time.Customer did not disclose when admitted to hospital but stated they had high blood glucose levels at hospital of 1000mg/dl (unknown if fasting or non-fasting) did not want to disclose any further information about treatment or diagnosis.He did however state he was later prescribed blood thinner medication and blood pressure medication.Customer became vulgar during the phone call.Customer denied symptoms or medical attention at time of call.

Brand Name
TRUEMETRIX
Common Device Name
BLOOD GLUCOSE SYSTEM
Manufacturer (Section D)
TRIVIDIA HEALTH, INC.
2400 nw 55th court
fort lauderdale FL 33309
MDR Report Key7455831
Report Number1000113657-2018-00473
Device Sequence Number19072417
Product Code NBW
UDI-Device Identifier00010939719447
UDI-Public(01)00010939719447
Combination Product (Y/N)N
Initial Reporter StateWA
PMA/510(K) Number
K140100
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 04/24/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberTRUEMETRIX
Device Catalogue NumberRE4H01-81
Device Lot NumberMU2716
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Event Location Home
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/30/2018
Initial Report FDA Received Date04/24/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;